I have a question. I was diagnosed with GERD about 3 years ago finally after an upper GI was done. As long as I can remember I have ALWAYS had heartburn and constant belching, sometimes for hours. Well about 3 1/2 years ago, I got laryngitis, I was having throat problems, they put me on tagament which did nothing. Within less than a year, I was choking all the time, could not sleep, coughing, difficulty swallowing, chest pain, and of course severe burning in my throat, along with esophagal spasms. Still no one was listening. Then a little over two years ago, symptoms got increasingly worse. The choking was getting nightly, but for me this is not the worst symptom. I get canker sores, they covered my tongue and my mouth up to fifteen. They kept insisting that it was not related to the GERD. So I just focused on the choking, I was put on Prilosec, 20mg, and it worked. All the canker sores went away, eventually, I was moved to 40mg. All was fine for the past two years. Then recently I was switched from Prilosec to Aciphex, ALL my symptoms came back, choking, burning, burping, laryngitis, AND the canker sores. They finally put me back on Prilosec 40mg with Achipex and Zantac, but NOTHING is working. First question, are there others who get canker sores because of GERD? And what should be my next course of action? Thank you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.